PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 75 | 2 | 191-194
Tytuł artykułu

On addition of two distinct sets of integers

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
75
Numer
2
Strony
191-194
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-08-23
Twórcy
  • School of Mathematics, Raymond and Beverly Sackler, Faculty of Exact Sciences, Tel Aviv University, 69978 Ramat Aviv, Israel
Bibliografia
  • [1] G. Freiman, On addition of finite sets, I, Izv. Vyssh. Uchebn. Zaved. Mat. 1959 (6), 202-213 (in Russian).
  • [2] G. Freiman, Inverse problems of additive number theory, VI. On addition of finite sets, III, Izv. Vyssh. Uchebn. Zaved. Mat. 1962 (3), 151-157 (in Russian).
  • [3] V. F. Lev and P. Y. Smeliansky, On addition of two distinct sets of integers, Acta Arith. 70 (1995), 85-91.
  • [4] J. Steinig, On Freiman's theorems concerning the sum of two finite sets of integers, in: Preprints of the conference on Structure Theory of Set Addition, CIRM, Marseille, 1993, 173-186
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav75i2p191bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.